# SDR HALA2016052000203

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 23,589 hours, 55,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DEPLANING, SMOKE APPEARED IN THE CABIN-TURNED OFF PACK, SMOKE DISAPPEARED.  F/A DEPLOYED TAIL SLIDE.  FERRY FLIGHT REQUIRED THIS ACFT HAS BEEN INSPECTED AND IS SAFE FOR INTENDED FLIGHT.  REMOVED TAIL CONE TO ACCOMPLISED INSPECTION REMOVED IAW AMM 53-52-01.  INSTALLED TAIL CONE ASSY IAW AMM 53-21-01.
